Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Solutions of several problems in the theory of compact positive operators


Authors: Y. A. Abramovich and A. W. Wickstead
Journal: Proc. Amer. Math. Soc. 123 (1995), 3021-3026
MSC: Primary 47B65; Secondary 47B07
MathSciNet review: 1283534
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a compactly dominated compact operator S on a Dedekind complete Banach lattice whose modulus $ \vert S\vert$ is not compact. We also construct a compactly dominated compact operator without modulus.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B65, 47B07

Retrieve articles in all journals with MSC: 47B65, 47B07


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1283534-8
PII: S 0002-9939(1995)1283534-8
Keywords: Banach lattice, compact operator, modulus
Article copyright: © Copyright 1995 American Mathematical Society